# SDR SWIA202052681

- Difficulty date: August 9, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK FROM AFT OF 847.00 TO AFT OF FS 953.00 AT LBL 9 HAS CORROSION PITTING AND SEVERAL GOUGES, MARKED.  C-CHECK RO 9/21/2020.  BLENDED OUT CORROSION ON GOUGE ON FLOOR SEAT TRACK FROM AFT OF FS 847.00 TO FS 953.00 AT LBL 9, REF CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAILS.
